Vol. 3, No. 3, 2010

Download this article
Download this article. For screen
For printing
Recent Issues

Volume 7
Issue 3, 529–770
Issue 2, 267–527
Issue 1, 1–266

Volume 6, Issues 1–8

Volume 5, Issues 1–5

Volume 4, Issues 1–5

Volume 3, Issues 1–4

Volume 2, Issues 1–3

Volume 1, Issues 1–3

The Journal
Cover
About the Cover
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Local WKB construction for Witten Laplacians on manifolds with boundary

Dorian Le Peutrec

Vol. 3 (2010), No. 3, 227–260
Abstract

WKB p-forms are constructed as approximate solutions to boundary value problems associated with semiclassical Witten Laplacians. Naturally distorted Neumann or Dirichlet boundary conditions are considered.

Keywords
WKB expansion, boundary value problem, Witten Laplacian
Mathematical Subject Classification 2000
Primary: 58J10, 58J32, 58J37, 81Q20
Milestones
Received: 3 November 2008
Revised: 19 November 2009
Accepted: 20 December 2009
Published: 21 July 2010
Authors
Dorian Le Peutrec
IRMAR, UMR-CNRS 6625
Université de Rennes 1
Campus de Beaulieu
35042 Rennes Cedex
France